Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 475190, 5 pages
Research Article

On Minimal Fuzzy Ideals of Semigroups

1Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad 22060, Pakistan
2Department of Applied Mathematics, Xi'an University of Posts and Telecommunications, Xi'an 710121, China
3School of Chemical & Materials Engineering (SCME), National University of Sciences & Technology, H-12, Islamabad 44000, Pakistan

Received 18 September 2012; Accepted 27 September 2012

Academic Editor: Baoding Liu

Copyright © 2013 Madad Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Vakeel A. Khan, Nazneen Khan, and Yasmeen, “On Zweier paranorm I-convergent double sequence spaces,” Cogent Mathematics, vol. 3, no. 1, 2016. View at Publisher · View at Google Scholar
  • Hee Sik Kim, Chang Bum Kim, and Keum Sook So, “Radical Structures of Fuzzy Polynomial Ideals in a Ring,” Discrete Dynamics in Nature and Society, vol. 2016, pp. 1–5, 2016. View at Publisher · View at Google Scholar